# SDR AMTA200500168

- Difficulty date: February 13, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB21122*
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LT ENG OVHT EICAS CAME ON AT CRUISE ALT (40000) PERFORMED ENG OVHT CHECK LIST AND SHUTDOWN LT ENG.  PERFORMED FIM 26-12-00, FIG 103 FOUND NO DEFECTS.  RAN ENGINE TO HIGH POWER SETTING WITH NO DEFECTS.  OPERATIONAL CHECK NORMAL.  (K)
